MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Device Sensing Problem (2917); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint reference: (b)(4).
 
Event or Problem Description
It was reported that the after inserting the sensation plus intra aortic balloon(iab) catheter have a balloon pump in and the fiber-optic tip for the sensation is not working, the pressure is not showing up on the balloon pump console.So, an external old style pressure cable was attached and it is also not showing up unless the fo cable from the balloon was unplug and it used to show both like before.Troubleshooting determined customer was not able to get to the balloon site or clearly visualize the fiber-optic cable.She reported receiving a fiber-optic sensor failure alarm, but she was unable to change the interfacing setup for easy-to-follow intervention to resolve the alarm.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.Corrected fields: h6 (medical device problem code).No decon or visual inspection performed since product was not returned and could not be evaluated.A complaint was reported through a call on emergency support program.The perfusionist, reported an interfacing issue with a cs300 intra-aortic balloon pump during surgery.The fiber-optic (fo) sensor on the sensation catheter was not functioning properly, triggering a "fiber-optic sensor failure" alarm.Although ecg and pressure data were available from the monitor, the pressure was not displaying on the balloon pump console.The perfusionist attempted to use an external pressure cable, but it only worked when the fo cable was unplugged.The perfusionist was advised that both sources could not be used simultaneously as the cs300 pump is not supported by the system's design.Follow-up with the ccu revealed no ongoing issues, and the nurse on duty was unaware of the incident.No further issues were reported after the support was provided by emergency support program.No patient harm occurred.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22931858
Report Number2248146-2025-0000509
Device Sequence Number18739491
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000475243(17)280515(11)250515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000475243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Patient SexUnknown